進行波の線型安定性に対する位相的方法

Research output: Contribution to journalReview article

Original languageJapanese
Pages (from-to)241-256
Journal数学
Volume51
Issue number3
Publication statusPublished - 1999

Cite this

進行波の線型安定性に対する位相的方法. / Nii, Shunsaku.

In: 数学, Vol. 51, No. 3, 1999, p. 241-256.

Research output: Contribution to journalReview article

@article{f89edc9fe06b461e8c6a4c94b832be20,
title = "進行波の線型安定性に対する位相的方法",
author = "Shunsaku Nii",
year = "1999",
language = "Japanese",
volume = "51",
pages = "241--256",
journal = "数学",
publisher = "The Mathematical Society of Japan",
number = "3",

}

TY - JOUR

T1 - 進行波の線型安定性に対する位相的方法

AU - Nii, Shunsaku

PY - 1999

Y1 - 1999

M3 - 評論記事

VL - 51

SP - 241

EP - 256

JO - 数学

JF - 数学

IS - 3

ER -